> Testimonies / Prayer Requests / Fellowship

Please pray

<< < (4/6) > >>

ralph:

--- Quote from: Musterseed on February 05, 2023, 11:31:16 AM ---Iím failing miserably. I am so angry watching my husband suffer.
The drugs they give for pain help for awhile but he has to go through
a washout period, ( withdrawal) before he can go back to his regular meds,
which are also an opiate. Heís trying to ween off and every time he does,
he gets this horrific sensation ,starts with tingling in the feet and goes up to the knees. Itís like restless legs syndrome magnified a thousand times.
He cryís and doesnít want to live. He also had sinus, ear, throat, and an eye infection.  The thing is, I know that all is of God , but how do I tell my husband
that . I know itís Godís will and he even said it himself but he doesnít understand,
not really. How can I say to a person who is suffering that this pain is for a good
reason and is temporary and will pass? It feels cold and unsympathetic to him for
me to say that , even though itís the truth. Please pray for us. We are frustrated
that this surgeon may have done nerve damage. My husband has ulcers also and
itís one pill after another with side effects listed like full documents, they are so long.
Yes , I am angry, not at God , but at a system that is so evil and a failing
healthcare system . The thing is I know in my heart of hearts that this is all in the plan of God and I still feel like a failure because of this angry beast within. I want
it dead but I know I am yet carnal. Sometimes itís overwhelming.Yet I keep praying
for Gods will to be done and sometimes Godís will makes me tremble. I just want to die.

--- End quote ---

Sending you big hugs and prayers.  I can relate to what you are going through.  I pray he delivers you soon.

Psalm 34:19
19 Many are the afflictions of the righteous,
But the Lord delivers him out of them all.

waterfall77:
This is a very heartbreaking and difficult situation your going through.
I don't think you should say anything to your husband. Just keep on caring for him, supporting him, loving him and praying for him. Trying to make him as comfortable as possible. Actions speak louder then words. He will see Jesus in your actions.
When it comes to family they don't tend to want to listen to us talk about Jesus, but they will see are actions.
Make sure your taking care of yourself . Making sure your eating and sleeping. Get some alone time if you can. You need to be strong so you can take care of your husband.

You can do all things through Christ who gives you strength.
Aubrey

Rene:

--- Quote from: Musterseed on February 05, 2023, 11:31:16 AM ---Iím failing miserably. I am so angry watching my husband suffer.

--- End quote ---

You are not failing, you are just human.  It is very hard to witness the pain and suffering of a loved one.  It is a very difficult journey to go through, but our God is faithful and He will not forsake you.

Keeping you both in my prayers.

Musterseed:
Thank you all for your prayers, please keep them coming.
My husband is in withdrawal now from the hydro morphine
pain meds that he was given for pain after surgery.
He has to go 24 hours before he can take his regular meds.
So far itís been 5 hours. He just spoke the pharmacist and she told him he has
to go through it. It is very difficult, he wants to die. It comes in waves
and is sometimes frightening because he gets very angry. I know He is in Godís
hands and one way or another it will pass. Again thank you for your prayers.
I am grateful and love you all.
BTW Jason, my husbandís name is Gerald.🙂

Do any of you know of anything for this restless leg syndrome?💕

ralph:

--- Quote from: Musterseed link=topic=17617.msg160982#msg160982 date=1675699741

Do any of you know of anything for this restless leg syndrome?💕
[/quote ---
I found this site.  Perhaps it might help:

https://opiateaddictionsupport.com/opiate-withdrawal-restless-legs/
--- End quote ---

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version